# SDR AALA202308241622

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N874AN
- Make and model: Boeing 787-8
- Aircraft serial: 65994
- Aircraft time: 3,811 hours, 524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS AT CENTER BOTTOM SEAT ROWS 10-18 INOPERATIVE. REMOVED AND REPLACED BATTERY FOR EMERGENCY LIGHTS AT CENTER BOTTOM SEAT ROWS 10-18 PER B787 AMM 33-51-07.
